# SDR SWAA2024111257951

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 40,209 hours, 18,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INFLIGHT CB B-10 ON PANEL P-18-3 (CA-SIDE) POPPED.<[01] PERFORMED OPS CHECK PER AMM 33-51-00-720-801-NG (EMERGENCY LIGHTS - OPERATIONAL CHECK - PERMANENT)] OPS CHECKS NORMAL
